# SDR CA960826036

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ground Wire
- Condition: Bad Ground
- Location: Fuel Qty/Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FUEL PRESSURE FLUCTUATIONS AND FUEL QUANTITY FLUCTUATIONS. PUMP NOT RUNNING AND SPARKING AT REMOTE FUEL DRAIN SPRING. GROUND WIRE FOR BOOST PUMP AND FUEL QUANTITY TRANSMITTER WAS HOOKED UP CORRECTLY, BUT IN FACT GROUNDING THROUGH THE MANUAL SUMP DRAIN CABLE. POSSIBLE FIRE HAZARD. GROUND WIRE RELOCATED TO THE AIRFRAME.
